American Journal of Operations Research

Vol.8 No.4(2018), Paper ID 86022, 11 pages

DOI:10.4236/ajor.2018.84018

 

Computationally Efficient Problem Reformulations for Capacitated Lot Sizing Problem

 

Renduchintala Raghavendra Kumar Sharma, Priyank Sinha, Mananjay Kumar Verma

 

Industrial and Management Engineering Department, IIT Kanpur, Kanpur, India
Industrial and Management Engineering Department, IIT Kanpur, Kanpur, India
Industrial and Management Engineering Department, IIT Kanpur, Kanpur, India

 

Copyright © 2018 Renduchintala Raghavendra Kumar Sharma, Priyank Sinha, Mananjay Kumar Verma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Sharma, R. , Sinha, P. and Verma, M. (2018) Computationally Efficient Problem Reformulations for Capacitated Lot Sizing Problem. American Journal of Operations Research, 8, 312-322. doi: 10.4236/ajor.2018.84018.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.